RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 1992, Volume 56, Issue 2, Pages 372–397 (Mi izv948)  

This article is cited in 6 scientific papers (total in 7 papers)

On the number of zeros of the Riemann zeta-function lying in almost all short intervals of the critical line

A. A. Karatsuba


Abstract: The author proves two theorems giving lower bounds for the number of zeros of the Riemann zeta-function lying in almost all very short intervals of the critical line.

Full text: PDF file (751 kB)
References: PDF file   HTML file

English version:
Russian Academy of Sciences. Izvestiya Mathematics, 1993, 40:2, 353–376

Bibliographic databases:

UDC: 511
MSC: Primary 11M26; Secondary 11M06, 11M41
Received: 03.12.1991

Citation: A. A. Karatsuba, “On the number of zeros of the Riemann zeta-function lying in almost all short intervals of the critical line”, Izv. RAN. Ser. Mat., 56:2 (1992), 372–397; Russian Acad. Sci. Izv. Math., 40:2 (1993), 353–376

Citation in format AMSBIB
\Bibitem{Kar92}
\by A.~A.~Karatsuba
\paper On the number of zeros of the Riemann zeta-function lying in almost all short intervals of the critical line
\jour Izv. RAN. Ser. Mat.
\yr 1992
\vol 56
\issue 2
\pages 372--397
\mathnet{http://mi.mathnet.ru/izv948}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1180378}
\zmath{https://zbmath.org/?q=an:0778.11046|0761.11034}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1993IzMat..40..353K}
\transl
\jour Russian Acad. Sci. Izv. Math.
\yr 1993
\vol 40
\issue 2
\pages 353--376
\crossref{https://doi.org/10.1070/IM1993v040n02ABEH002168}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1993LD21400003}


Linking options:
  • http://mi.mathnet.ru/eng/izv948
  • http://mi.mathnet.ru/eng/izv/v56/i2/p372

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Karatsuba, “On the zeros of arithmetic Dirichlet series without Euler product”, Russian Acad. Sci. Izv. Math., 43:2 (1994), 193–203  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. A. A. Karatsuba, “Fractional Moments and Zeros of $\zeta (s)$ on the Critical Line”, Math. Notes, 72:4 (2002), 466–472  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. S. A. Gritsenko, E. A. Karatsuba, M. A. Korolev, I. S. Rezvyakova, D. I. Tolev, M. E. Changa, “Scientific Achievements of Anatolii Alekseevich Karatsuba”, Proc. Steklov Inst. Math., 280, suppl. 2 (2013), S1–S22  mathnet  crossref  crossref  zmath  isi  elib
    4. A. A. Karatsuba, “Venskii doklad: o kolichestve nulei dzeta-funktsii Rimana na korotkikh promezhutkakh kriticheskoi pryamoi”, Chebyshevskii sb., 16:1 (2015), 19–31  mathnet  elib
    5. Do Dyk Tam, “Raspredelenie nulei, lezhaschikh na kriticheskoi pryamoi, lineinykh kombinatsii $L$-funktsii Dirikhle”, Chebyshevskii sb., 16:3 (2015), 183–208  mathnet  elib
    6. Do Dyk Tam, “O nulyakh dzeta-funktsii Rimana $\zeta(s)$, lezhaschikh na pochti vsekh korotkikh promezhutkakh kriticheskoi pryamoi”, Chebyshevskii sb., 17:1 (2016), 71–89  mathnet  elib
    7. Do Dyk Tam, “O kolichestve nulei dzeta-funktsii Rimana, lezhaschikh v «pochti vsekh» ochen korotkikh promezhutkakh okrestnosti kriticheskoi pryamoi”, Chebyshevskii sb., 17:3 (2016), 106–124  mathnet  elib
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:321
    Full text:623
    References:23
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019